Jump to content

Bp Getting Lower As Hr Rises -- What To Do?!


lynnie22
 Share

Recommended Posts

Lately my blood pressure when I wake up is 80/58 or 90/60 and I can't take my bb,which I have been taking regularly to control my racing HR. And so I wait. But eventually I have to get out and go to work, and so I take a small dose of the bb which in my case is inderal, and then my bp sinks and I feel faint. The small dose hardly controls the tachycardia anyway. Any advise? I don't know what to do. I drink plenty of water and fluids and salt and it no longer helps until much later in the day. Help!

Link to comment
Share on other sites

Do you wear compression hose? They dont help me significantly but Ive read on here they help some alot. Ive also read alot about midodrine and used it while I was admitted,it helped keep my bp from dropping but didnt bring it up either,just kinda stabalized it at around 90/60 ish, maybe something to discuss with your doctor? I personally dont care for the side effects from it but some others seem to love the results. I know how frustrating it is and would love to take a bb for the tachy but cant hack it, Im sorta in the same boat as u so hang in there and good luck =))

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...